Title of article :
Complexity of the generalized conjugacy problem Original Research Article
Author/Authors :
Sang Geun Hahn، نويسنده , , Eonkyung Lee، نويسنده , , Je Hong Park، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2003
Pages :
4
From page :
33
To page :
36
Abstract :
Recently, the generalized conjugacy problem(GCP) in braid groups was introduced as a candidate for cryptographic one-way function. A GCP in a braid group can be transformed into a GCP in a general linear group by the Burau representation. We study the latter problem induced in this way.
Keywords :
Generalized conjugacy problem , Burau representation , Braid group
Journal title :
Discrete Applied Mathematics
Serial Year :
2003
Journal title :
Discrete Applied Mathematics
Record number :
885641
Link To Document :
بازگشت